International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 205-208
Totally real submanifolds in a complex projective space
1Department of Mathematics, Nankai University, Tianjin 300071, China
2Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China
Received 23 July 1996; Revised 13 December 1996
Copyright © 1999 Liu Ximin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we establish the following result: Let be an -dimensional complete totally real minimal submanifold immersed in with Ricci curvature bounded from below. Then either is totally geodesic or , where is the scalar curvature of